Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Increased heart beat while sleeping, shivering, ECG normal, inderal for high BP

my age-25,height-5.75,weight-88kg...from one year when i try to sleep in the night time i feel the increased heart beat and little shake of fear in my body,i cant control myself to sleep,so i went to the doctor for check up,she did ecg and grbs test and said my heart is normal and iam alright,then she checked my pressure it was about she gave a tablet called inderal for blood pressure .Also previously i didnt had any problems in my body but nowadays why this happening pls doctor help me out to know is there any problem in my brain?...pls tell me the correct medication for me.
Asked On : Sat, 25 Feb 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello. welcome to HCM.
It is common for many people to have sensation of heart beat (these are known as palpitations) at bedtime. This results in insomnia. Usually this happens when mind is worrying for something (family, children, self, occupation etc.... there are so many causes to worry in today's life) or is continuously in thought process. To some extent, it is natural for everybody. In your case, yoga will be of help as it will help you to be relaxed. Also, try avoiding day time naps and try reading some of your favorite light books at bedtime should help. A visit to your doctor and discussion regarding use of any anti-anxiety in mild doses can be helpful. Dont worry. Nothing is wrong with your brain.
take care.
Answered: Sat, 25 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor